Real Life 'Popeye' May Need To Have His Arms Amputated

Posted by Missy aka Tizzy in Bizarre On 11th December 2017
ADVERTISEMENT

Some people will go to any lengths in order to alter their appearance. Many people will spend thousands of dollars for cosmetic surgery. The extremes that some people will go through know no bounds. We see it all of the time, especially on reality TV. However, we bet you have never seen anyone quite like 21-year-old Kirill Tereshin who has become obsessed with developing his massive arms.

#1

Russian-born, Kirill Tereshin has been injecting his arm with unhealthy chemicals, and it is starting to affect his health. This former soldier has been dubbed a real-life 'Popeye.' He has been using synthetic chemicals to make him appear to have huge arm muscles. However, these muscles are just for show. They do not add any strength to his arms.

ADVERTISEMENT

#2

Kirill admits that he has been injecting potentially lethal combinations of synthol, lidocaine, and alcohol even though he has been warned by doctors that this combination could cause nerve damage. Since he started injecting himself with these chemicals, he has injected liters of this stuff into his body.

Doctors say that Kirill's habit of injecting himself with this cocktail is likely to cause him to have a stroke that he probably will not be able to recover from. And, unbelievably, injecting dangerous amounts of synthol into your body is not illegal.

#3

Here you can see some of the damage that has already been done by the chemicals Kirill insists on injecting into his arms. They are very red and appear to be painfully swollen. Medical professionals are extremely concerned about Kirill's obsession with bulking up his body in this manner. But, the young man has continued to inject himself despite his doctor's concerns.

ADVERTISEMENT

#4

Eventually, if Kirill does not stop, it will end up being too much for his body to handle, and it will result in him having to have his arms amputated. Doctors say that someday abscesses will form then inflammation which will put him at risk of stroke.

ADVERTISEMENT

#5

"The bad thing is that already-injected synthol or its equivalent will remain in his muscles for the next five to seven years, even if he stops adding more now." Along with the risk of stroke and other potentially dangerous risks is the threat of paralysis.

ADVERTISEMENT

#6

According to one professional, "Inside the arms of this man, there are already pathologically changed tissues that look like jelly with insertions. They are aseptic or inflammatory so far but these are abscesses." These abscesses are filled with oil or blood from damaged vessels and cannot be removed.

#7

I know we are all wondering why this guy continues to do this to his body even though he knows all about the alarming risks involved. The first answer is that he likes how it makes him look.

#8

His second reason is by far the most superficial. He is doing it to boost his Instagram following as he wants to reach at least one million followers. Within a month he gained over 100,000 followers.

ADVERTISEMENT

#9

So, what does the future hold for Kirill? He has received all kinds of offers since his rapid rise to social media fame. One offer is to have him appear in an adult movie.

All we can do is wish him well and hope that he survives the damage he has done to his body.

ADVERTISEMENT

Recommended Content

Bizarre
11-Year-Old Shoots Mom’s Abusive Ex-Boyfriend After He Stabbed Her
11-Year-Old Shoots Mom’s Abusive Ex-Boyfriend After He Stabbed Her
Bizarre
Artist Rescued 19 Days After Getting Chained To a Marble Block
Artist Rescued 19 Days After Getting Chained To a Marble Block
Bizarre
These Twins Spent $20,000 To Look Like Brad Pitt
These Twins Spent $20,000 To Look Like Brad Pitt
Bizarre
Funny Woman Pretends To Be A Reporter And Ends Up Solving A Local Arson Case
Funny Woman Pretends To Be A Reporter And Ends Up Solving A Local Arson Case
Bizarre
Racist Woman Is Shut Down After She Demands That A Fellow Shopper Speak English
Racist Woman Is Shut Down After She Demands That A Fellow Shopper Speak English
Bizarre
Disgusted Woman Finds Out Her Husband Has Been Using Her Menstrual Cup As A Kitchen Utensil
Disgusted Woman Finds Out Her Husband Has Been Using Her Menstrual Cup As A Kitchen Utensil
More in Bizarre